# SDR CA020417003

- Difficulty date: April 1, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Lear 35A
- Aircraft time: 9,374 hours, 2,854 cycles
- Engine: Garrtt TFE73122B
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2327100506
- Condition: Leaking
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ON GEAR EXTENSION, 3 GREENS, 1 UNSAFE ON RT SIDE.  ON RETRACTION, NO  GREENS LIGHTS, THREE UNSAFE. TWO MORE EXTENSIONS CARRIED OUT WITH SAME RESULT. GEAR EXTENDED AS PER EMERGENCY CHECK LIST(BLOWN DOWN). GEAR SWING CARRIED OUT ON JACKS, FOUND RT GEAR ACTUATOR LEAKING INTENALLY, REPLACED ACTUATOR. CHECKED SERVICEABLE.
